# SDR 2007F00066

- Difficulty date: October 17, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N28KA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5174
- Aircraft time: 601 hours
- Engine: Ge CF343A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: MILDTL2750018TG3
- Condition: Shorted
- Location: Trim System
- Part time: 5,286 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

ON THE IB FLIGHT, THE NR 1 PITCH TRIM CIRCUIT BREAKER POPPED. THE AIRCRAFT WAS TAKEN TO MFG AND THE TECHNICIANS WERE UNABLE TO DUPLICATE THE PROBLEM. AT MAINTENANCE REQUEST,THE TAIL WIRE HARNESS (FROM THE PRESSURE BULKHEAD TO THE STABILIZER TRIM ACTUATOR) WAS REMOVED AND FOUND TO HAVE A DAMAGED SPOT IN THE INSULATION. THE HARNESS WAS REPLACED WITH NEW WIRE AND A NEW CONNECTORS.A FUNCTIONAL TEST FLIGHT WAS ACCOMPLISHED UNSUCCESSFULLY,A TEST HARNESS WAS FABRICATED AND TEMPORARILY INSTALLED INSIDE THE PRESSURE VESSEL.IT WAS DETERMINED THAT THE HSTCU P/N 601-56156-5 HAD FAILED DUE TO THE SHORTED WIRES PREVIOUSLY REPLACED. THE AIRCRAFT ACCOMPLISHED ANOTHER FUNCTIONAL TEST FLIGHT THAT WAS SUCCESSFUL.
